# SDR DALA1132939866

- Difficulty date: May 10, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 313 BL O-LBL 22 FLOOR PANEL SUPPORT IS CRACKED.  REMOVED CRACKED FLOOR PNL SUPPORT FROM MAIN PASS CABIN STA 313 BL O-LBL 22.  ORIG MAT .050 2024-T3.  RECEIVED MAT .050 2024-T3.  FABRICATED NEW FLOOR PNL SUPPORT OUT OF .050 2024-T3.  LOCATED DRILLED, DEBURRED FASTENER HOLES.  TREATED, PRIMED INSTALLED NEW FLOOR PNL SUPPORT AT STA 313 BL O-LBL 22 IAW DC9 SRM 53-13-2, 51-10-2, 51-10-4, 51-10-3, 51-30-2.
